RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1977, Number 11, Pages 127–129 (Mi ivm6069)  

Brief communications

Totally geodesic subspaces in spaces over algebras

V. V. Shurygin


Full text: PDF file (193 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1977, 21:11, 106–108

Bibliographic databases:
UDC: 513
Received: 28.03.1977

Citation: V. V. Shurygin, “Totally geodesic subspaces in spaces over algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, no. 11, 127–129; Soviet Math. (Iz. VUZ), 21:11 (1977), 106–108

Citation in format AMSBIB
\Bibitem{Shu77}
\by V.~V.~Shurygin
\paper Totally geodesic subspaces in spaces over algebras
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1977
\issue 11
\pages 127--129
\mathnet{http://mi.mathnet.ru/ivm6069}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=491349}
\zmath{https://zbmath.org/?q=an:0399.53012}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1977
\vol 21
\issue 11
\pages 106--108


Linking options:
  • http://mi.mathnet.ru/eng/ivm6069
  • http://mi.mathnet.ru/eng/ivm/y1977/i11/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:87
    Full text:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020